<  Back to the Polytechnique Montréal portal

Global minimization of indefinite quadratic functions subject to box constraints

Pierre Hansen, Brigitte Jaumard, Michèle Ruiz and Jingang Xiong

Article (1993)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/55235/
Journal Title: Naval Research Logistics (vol. 40, no. 3)
Publisher: Wiley-Blackwell
DOI: 10.1002/1520-6750(199304)40:3<373::aid-nav3220400307>3.0.co;2-a
Official URL: https://doi.org/10.1002/1520-6750%28199304%2940%3a...
Date Deposited: 03 Oct 2023 16:13
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Hansen, P., Jaumard, B., Ruiz, M., & Xiong, J. (1993). Global minimization of indefinite quadratic functions subject to box constraints. Naval Research Logistics, 40(3), 373-392. https://doi.org/10.1002/1520-6750%28199304%2940%3a3%3c373%3a%3aaid-nav3220400307%3e3.0.co%3b2-a

Statistics

Dimensions

Repository Staff Only

View Item View Item